# SDR COMA0260736

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 17,026 hours, 15,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6034 FLAPS FAIL MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
